On the Ambiguity Reduction Ability of a Probabilistic Context-Free Grammar

Kiyotaka ATSUMI  Shigeru MASUYAMA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E81-A   No.5   pp.825-831
Publication Date: 1998/05/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
probabilistic context-free grammar,  ambiguity,  ambiguity reduction ability,  

Full Text: PDF(562.5KB)>>
Buy this Article




Summary: 
This paper studies the ambiguity reduction ability of a probabilistic context-free grammar. We theoretically analyze a common behavior of any probabilistic context-free grammar. Moreover, we confirm by experiments that a probabilistic context-free grammar learnt from Japanese corpus has the ambiguity reduction ability as expected by the theoretical analysis.